# SDR FDEA202403290406

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 91,311 hours, 18,911 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 26803464
- Part serial: 2268
- Condition: Failed
- Location: Transfer
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NEAR TOP OF CLIMB, RECEIVED TNK 1 TIP TRAPPED.   REPLACED BOTH GRAVITY AND JET TRANSFER PUMPS IAW AMM 28-21-12-4.
